Metrics

From
A Cogent Argument that Supports the Conjecture of Keane in Kolakoski Sequence A000002 by Abdallah Hammam Turkish Journal of Analysis and Number Theory. 2019, 7(2), 37-40 doi:10.12691/tjant-7-2-2
Views
2535
Html 2318
Abstract 217
17 March 2019 (publication date) through 25 September 2020 *
9.90 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1113
PDF251
Epub272
XML238
PPT120
Figures162
Tables70
Export: 742
RIS212
BibTex258
Endnote272
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com